Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Medications & Prescription Treatment

Rizatriptan maxalt and asprin (bc powder)

  • By Jlynn89

    I woke up feeling a headache, I took a bc powder, the headache is turning into a migraine. I want to take my mjgraine med. (Rizatriptan 10 mg) but I’ve read ypu have to wait 5 hours after taking apsrin to take the rizatriptan. Has anyone evere taken the close together? Or k ow the reasons why they state waiting 5 hrs? I like to be safe while taking meds. or mixing them. Any info would be appreciated.

    reply
  • By Peggy Artman Moderator

    Jlynn89,
    I’m sorry you are in pain and searching for answers. We don’t give medical advice here, so I’m sorry we can’t answer your question. Ideally your healthcare provider should answer this question for you. If you can’t reach your doctor, sometimes pharmacists can help.
    ~ Peggy

    reply